# SDR SWAA2013121223249

- Difficulty date: December 5, 2013
- Submitted: December 13, 2013
- Operation: Air carrier
- Aircraft: N749SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29801
- Aircraft time: 51,665 hours, 29,824 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 2315
- Part serial: 8548
- Condition: Broken
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 WINDOW OUTER PANE BROKEN.  R & R R2 WINDOW IAW MM.
